The spaces that are close to normal ones and their bicompact extensions
Doklady Akademii Nauk, Tome 191 (1970) no. 2, pp. 295-297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_191_2_a10,
author = {E. Shchepin},
title = {The spaces that are close to normal ones and their bicompact extensions},
journal = {Doklady Akademii Nauk},
pages = {295--297},
year = {1970},
volume = {191},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_191_2_a10/}
}
E. Shchepin. The spaces that are close to normal ones and their bicompact extensions. Doklady Akademii Nauk, Tome 191 (1970) no. 2, pp. 295-297. http://geodesic.mathdoc.fr/item/DAN_1970_191_2_a10/